# SDR SWIA202054373

- Difficulty date: November 5, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SIDE OF EXTERNAL SKIN CORRODED AT DOOR DATUM 2 AND FS 329.5.  C-CHECK RO 11/24/2020.  REPAIRED PAX DOOR OUTER SKIN AT DATUM 2 AND FS 329.5, IAW MHIRJ REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  WEIGHT ADDED 0.18 LBS.
